# SDR 20030828

- Difficulty date: March 30, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 25,205 hours, 30,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A .55 INCH CRACK WAS FOUND ON THE INTERCOSTAL FRAME FLANGE AT FS 498.25 BELOW STRINGER 2L. CRACK WAS REPAIRED IAW WITH EO.  AIRCRAFT RETURNED TO SERVICE.
